# SDR CA001101025

- Difficulty date: October 20, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW ADVISED THAT AFTER TAKEOFF CAPTAINS SIDE WINDOW OUTER PANE SHATTERED. AIRCRAFT RETURNED TO NASHVILLE. MAINTENANCE DISPATCHED FROM ATLANTA TO REPLACE WINDOW.
